# SDR SWAA2022030476269

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE MIDSPAN BULKHEAD AFT SEAL RETAINER IS CRACKED / REMOVED AND INSTALLED NEW RETAINER SEAL AT LEFT WING T/E MID SPAN BULK HEAD AFT IAW SRM 51-40-02-0G VERIFIED NEW PART # 1152953-1 IAW DWG 115A2980 REV - LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 115A2930 REV - A65653 # TAG
